# SDR ASAA2016060816991

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 1,964 hours, 672 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: APTE8A20007BARD
- Part serial: DN046272G
- Condition: Failed
- Location: Oil Pressure
- Part time: 1,964 hours, 672 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENGINE NR 1 START OIL PRESSURE FAILED TO RISE ABOVE 5 PSI BY STATER CUTOUT. LOW OIL PRESSURE, REMAINED ILLUMINATED. AS I ANNOUNDED I WAS ABORTING START ENGINE SHUT ITSELF DOWN.  DID QRH AND MOTORED STARTED FOR 60 SECONDS. ENGINE REACHED APPROXIMATELY 399 EGT.  ACFT GROUNDED. PERFORMED ELECTRONIC ENGINE CONTROL NR 1 FAULT REVIEW.  NO RECENT FAULTS LOGGED.  CDS-DEU'S CURRENT STATUS GOOD.  NO FAULTS LAST 3 FLTS.  VISUAL INSPECTION FOUND NO DAMAGE OR LEAKS. REMOVED, INSPECTED, AND REINSTALLED MAG CHIP DETECTORS, REF AMM 79-21-05.  FOUND NO DEBRIS. R & R OIL PRESSURE SENSOR, REF AMM 79-32-01.  PERFORMED TEST (3A) ENGINE IDLE LEAK CHECK, REF AMM 71-00-00-700-801-F00. NO LEAKS FOUND. PERFORMED TEST, 7 ELECTRONIC ENGINE CONTROL TEST, REF AMM 73-21-00-700-804-F00.  TEST PASSED.  PERFORMED ENGINE RUN AND TAXI TEST, ALL ENGINE INSTUMENTS WITHIN LIMITS, REF MIG 137.
